U.S. doctors online nowAsk doctors free
A 23-year-old female asked:

Fever low grade, back pain, abdominal pain, diarrhea, no appetite & over the course of months lost weight couple weeks ago was on clindamycin. virus?

1 doctor answer1 doctor weighed in
Dr. Greg Hinson
Family Medicine 28 years experience
Worried...: I'm worried about the recent antibiotics course and you now having abdominal pain, fever, and diarrhea. It's at least possible that you have a bacterial, gut infection called "c. Dif." i suggest you see your doctor about this to see if tests are indicated.
Dr. Greg Hinson
Dr. Greg Hinson commented
Family Medicine 28 years experience
Provided original answer
Bland diet, plenty of fluids until you see Dr tomorrow.
Oct 6, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 6, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.